# SDR 2004UALA00953

- Difficulty date: October 17, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 40,073 hours, 14,791 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STA 1440, BETWEEN STR 25L AND 28L.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  TYPICAL DAMAGE TO THE AFT PIT FRAMES DUE TO CARGO LOADING.  INSTALLED DOUBLER REPAIR.
